# SDR BB07100

- Difficulty date: December 17, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 72,401 hours, 32,503 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Part serial: 07831044
- Condition: Leaking
- Location: Bleed System
- Part time: 14,085 hours, 6,277 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 790, CLT-BOS:  AIRCRAFT DIVERTED TO PHL DUE TO A NUMBER 2 ENGINE OVERHEAT MESSAGE.  CREW REDUCED THROTTLE TO IDLE AND WARNING WENT AWAY.  MAINTENANCE REPLACED THE HP2 AND HP6 BLEED DUCTS.  NO FURTHER FAULTS.
